MAUDE Adverse Event Report: CYNOSURE LLC ICON

CYNOSURE LLC ICON
Model Number 105-2500-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Scar Tissue (2060); Skin Discoloration (2074)
Date of Event 09/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient presented with a keloid scar 6 months post treatment.Hypopigmentation also occurred however this is an expected side effect from such treatment and is expected to be transient.The device was evaluated and confirmed to be operating as intended and within specification.The device history record confirms that the product passed and met all requirements before releasing.This is a reportable adverse event due to the permanent injury resulting from scarring.
 
Event or Problem Description
Patient reported permanent injury of a scar following a treatment using icon max g handpiece.

Brand Name
ICON
Common Device Name
ICON
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
Manufacturer Contact
susan yun
5 carlisle road
westford, MA 01886
9783672450
MDR Report Key16768229
Report Number1222993-2023-00003
Device Sequence Number19617961
Product Code GEX
UDI-Device Identifier00841494100018
UDI-Public(01)00841494100018(11)190703
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142376
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 04/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number105-2500-000
Device Catalogue Number105-2500-000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2023
Initial Report FDA Received Date04/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale